# SDR AALA2009052400966

- Difficulty date: May 24, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- Aircraft time: 63,683 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - LEFT NUMBER 1 DOOR EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 1 DOOR EXIT LIGHT.
